MathSciNet Relay Station
MathSciNet bibliographic data
MR308763 46E25
Rao, N. V.; Roy, A. K. Linear isometries of some function spaces. Pacific J. Math. 38 (1971), 177–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement